Archived Edition Vol. 8, No. 4, 1982

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson (Houston)

Houston Journal of Mathematics


Kevin A. Broughan
Isotropic Metrics With Disconnected Range, pp. 455-461.

Peter H. Chang
Exact Solutions for a Certain Hyperbolic 2-Conservation Law, pp. 463-476.

P. M. Fitzpatrick, W. V. Petryshyn
On Connected Components of Solutions of Nonlinear Eigenvalue Problems, pp. 477-500.

Gerald Jungck
Local Radial Contractions -- A Counter-Example, pp. 501-506.

J. Krasinkiewicz
Mapping Properties of Hereditarily Indecomposable Continua, pp. 507-516.

Peter A. McCoy
Best Approximation of Solutions to a Class of Elliptic Partial Differential Equations, pp. 517-523.

Ahmad Mirbagheri, L. J. Ratliff, Jr.
On the Intersection of Two Overrings, pp. 525-535.

Susan Montgomery, D. S. Passman
X-Inner Automorphisms of Group Rings II, pp. 537-544.

Dan Novak
On a Duality Between the Concepts ``Finite'' and ``Directed'', pp. 545-563.

James V. Peters
A Tauberian Theorem for the Radon Transform, pp. 565-574.

Joseph Quinn
Conservative and Dissipative Parts of Non-Measure Preserving Weighted Composition Operators, pp. 575-586.

Sek Wui Seah
Bounded Solutions of Multivalued Differential Systems, pp. 587-598.